# SDR SWAA2023101610509

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 64,179 hours, 38,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT-BLINKING POWER LIGHT INOP<[01] REMOVED AND REPLACED FWD GALLEY UPPER EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00; OPS CHECK GOOD.
